A coalitional procedure leading to a family of bankruptcy rules
Download full text from publisher
Other versions of this item:
- Juan D. Moreno-Ternero, 2010. "A coalitional procedure leading to a family of bankruptcy rules," Working Papers 2010-11, Universidad de Málaga, Department of Economic Theory, Málaga Economic Theory Research Center.
- MORENO-TERNERO, Juan D., 2011. "A coalitional procedure leading to a family of bankruptcy rules," CORE Discussion Papers RP 2279, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
References listed on IDEAS
- Juan Moreno-Ternero & Antonio Villar, 2006.
"The TAL-Family of Rules for Bankruptcy Problems,"
Social Choice and Welfare,
Springer;The Society for Social Choice and Welfare, vol. 27(2), pages 231-249, October.
- Antonio Villar Notario & Juan D. Moreno Ternero, 2001. "The Tal-Family Of Rules For Bankruptcy Problems," Working Papers. Serie AD 2001-33, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- MORENO-TERNERO, Juan D. & VILLAR, Antonio, 2006. "The TAL-family or rules for bankruptcy problems," CORE Discussion Papers RP 1897, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Moreno-Ternero, Juan D. & Villar, Antonio, 2004.
"The Talmud rule and the securement of agents' awards,"
Mathematical Social Sciences,
Elsevier, vol. 47(2), pages 245-257, March.
- Juan de Dios Moreno Ternero & Antonio Villar Notario, 2003. "The Talmud Rule And The Securement Of Agents? Awards," Working Papers. Serie AD 2003-05, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
- Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
- Yeh, Chun-Hsien, 2008. "Secured lower bound, composition up, and minimal rights first for bankruptcy problems," Journal of Mathematical Economics, Elsevier, vol. 44(9-10), pages 925-932, September.
- Ju, Biung-Ghi & Miyagawa, Eiichi & Sakai, Toyotaka, 2007. "Non-manipulable division rules in claim problems and generalizations," Journal of Economic Theory, Elsevier, vol. 132(1), pages 1-26, January.
More about this item
Keywordsbankruptcy; coalitions; claims; Talmud.;
- D63 - Microeconomics - - Welfare Economics - - - Equity, Justice, Inequality, and Other Normative Criteria and Measurement
- C71 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Cooperative Games
NEP fieldsThis paper has been announced in the following NEP Reports:
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:pab:wpaper:10.15. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Publicación Digital - UPO). General contact details of provider: http://edirc.repec.org/data/deupoes.html .